MathSciNet Relay Station
MathSciNet bibliographic data
MR289429 10.41
Stark, H. M. Values of $L$-functions at $s=1$. I. $L$-functions for quadratic forms. Advances in Math. 7 1971 301–343 (1971).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement